Free access
Issue
ESAIM: M2AN
Volume 38, Number 5, September-October 2004
Page(s) 877 - 897
DOI http://dx.doi.org/10.1051/m2an:2004042
Published online 15 October 2004
  1. S.M. Alessandrini, D.N. Arnold, R.S. Falk and A.L. Madureira, Derivation and Justification of Plate Models by Variational Methods. Centre de Recherches Mathematiques, CRM Proceedings and Lecture Notes (1999).
  2. D.N. Arnold and R.S. Falk, Asymptotic analysis of the boundary layer for the Reissner Mindlin plate model. SIAM J. Math. Anal. 27 (1996) 486–514. [CrossRef] [MathSciNet]
  3. D.N. Arnold, A.L. Madureira and S. Zhang, On the range of applicability of the Reissner-Mindlin and Kirchhoff-Love plate bending models. J. Elasticity 67 (2002) 171–185. [CrossRef] [MathSciNet]
  4. F. Auricchio and E. Sacco, Partial-mixed formulation and refined models for the analysis of composite laminates within FSDT. Composite Structures 46 (1999) 103–113. [CrossRef]
  5. D. Caillerie, Thin elastic and periodic plates. Math. Meth. Appl. Sci. 6 (1984) 159–191. [CrossRef] [MathSciNet]
  6. P.G. Ciarlet, Mathematical Elasticity, volume II: Theory of Plates, North-Holland Publishing Co., Amsterdam. Stud. Math. Appl. 27 (1997).
  7. P.G. Ciarlet and Ph. Destuynder, A justification of the two dimensional linear plate model. J. Mécanique 18 (1979) 315–344.
  8. M. Dauge and I. Gruais, Asymptotics of arbitrary order for a thin elastic clamped plate, I. Optimal error estimates. Asymptotic Anal. 13 (1996) 167–197. [MathSciNet]
  9. P. Destuynder, Sur une justification des modèles de plaques et de coques par les méthodes asymptotiques. Ph.D. thesis, Université Pierre et Marie Curie - Paris, France (1980).
  10. K.H. Lo, R.M. Christensen and E.M. Wu, A high-order theory of plate deformation. J. Appl. Mech. 46 (1977) 663–676. [CrossRef]
  11. O.V. Motygin and S.A. Nazarov, Justification of the Kirchhoff hypotheses and error estimation for two-dimensional models of anisotropic and inhomogeneous plates, including laminated plates. IMA J. Appl. Math. 65 (2000) 1–28. [CrossRef] [MathSciNet]
  12. J.C. Paumier and A. Raoult, Asymptotic consistency of the polynomial approximation in the linearized plate theory application to the Reissner-Mindlin model. ESAIM: Proc. 2 (1997) 203-213. [CrossRef]
  13. J. Sanchez Hubert and E. Sanchez Palencia, Introduction aux méthodes asymptotiques et à l'homogénéisation, Masson, Paris (1992).

Recommended for you